Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Lamictal

May 14, 2016 8:56 AM

Anyone have any experience with this as a mood stabilizer? Shrink wants me to start on it as well as the rest of the crap I'm on. Had a meltdown, think I scared her

May 14, 2016 9:43 AM

I tried taking Lamictal twice as a mood stabilizer, but I must have had an allergic reaction because both times my stomach was paralyzed. :/

May 15, 2016 5:00 AM

I took Lamictal for 10 years, was taking too many different meds so I purged everything and started back on just Wellbutrin, Traza- done and TizaNadine

May 15, 2016 7:05 PM

I am in fluoxatine helps

May 15, 2016 9:02 PM

Lamictal is also for epilepsy i should know i was on it befor my galproblems kicked at 13yrs that when for two weeks i had 14 siezures so i come of the to go on epillim that is also a mood stabillizer.

May 17, 2016 8:28 AM

Last night was my first night on lamictal and I feel really weird this morning. The pharmacist said that it may take a bit to get used to it, bit I've not ever felt this heavy, disconnected, and yet floaty feeling before. I'm hoping it gets better. I'm supposed to keep going up every seven days. Hopefully it gets better than this. I'm also on hydrocodone with Tylenol, citalopram, buspirone, Trazedone, methocarbomal, ibuprofen 800, plus my birth control..... I think I'm single-handedly supporting the pharmaceutical industry. My 88 year old grandmother who's in fourth stage kidney failure takes HALF as many pills as me. I hate this

May 17, 2016 9:53 AM

Phoenix, just looked at your pain. Ouchie! And that with all the meds? Just wondering cause I take a boatload now too, but pain still rules too much.

May 17, 2016 11:16 AM

It's the worst. It rules my life. Main part of the reason I need a mood stabilizer is because I get so tired of living this way and find it increasingly difficult to deal.

May 17, 2016 12:45 PM

PhoenixRising try to be patient. I know the last thing you want to deal with is side effects. I'm sorry that things are so sucky for you right now but it WILL get better. (And worse and better and worse). I wish I were closer because I'd come help you out. {{{Hugs}}}💕🙏🏻🌻

May 17, 2016 6:09 PM

Me too Always!! For the living nearby. You already help me out so much! You and Terri and newfibrogirl! Just having friends who really understand is enormously helpful. You're so important! I love you! ugh I'm nauseous hopefully it's the med and not me getting sick. Yuck

May 19, 2016 7:34 AM

Phoenixrising, I'm just catching up on posts. I'm so sorry you're going through this. I totally understand AOL the meds because I've got the other half of the pharmacy in my drawer! Lol 😉. Adjusting to new meds is for the birds. If the nausea gets worse check with your pharmacist or doctor. Try shipping on ginger ale and eating saltines or oyster crackers to get you through those spells. Sending you hugs& praying your body Arethusa to the meds real soon! 🙂💕🙏🌼

Ready to start relieving your pain?

Join Community